Florida, 2015Damaging Wind in Florida, February 5, 2015
February 5, 2015 · NWS MLB · 1 event in 1 county or zone
Thunderstorms developed early in the morning as a cold front and weak low pressure crossed the peninsula. A strong thunderstorm produced wind damage in St.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1,000
- Crop damage
- None recorded
- Events
- 1
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
Thunderstorms developed early in the morning as a cold front and weak low pressure crossed the peninsula. A strong thunderstorm produced wind damage in St. Lucie County.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Melbourne, FL wrote its last area forecast discussion before the first event at Feb 5, 4:30 AM EST, 1 hour 23 minutes earlier.
Area forecast discussion, Feb 5, 4:30 AM EST, 1 hour 23 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MELBOURNE FL
430 AM EST THU FEB 5 2015
.DISCUSSION...
CURRENTLY...
LARGE RAIN SHIELD PUSHING ACRS CENTRAL FL THIS MRNG WITH LIGHT TO
MODERATE RAIN OVER MOST OF THE CWA. RADAR ESTIMATES LARGELY AOB
0.10" THOUGH A BAND OF 0.10"-0.25" HAS FALLEN ALONG AND JUST S OF
THE I-4 CORRIDOR. HEAVIER PRECIP OVER W CENT FL WITH A LARGE SWATH
OF 0.25'-0.50".
BROAD SFC LOW OVER THE ERN GOMEX EMBEDDED WITHIN A DEEP W/SW FLOW
AHEAD OF THE AXIS OF A SHORT WAVE TROF OVER THE WRN GOMEX AND THE
DEEP SOUTH. WARM FRONT LIFTING N THRU CENTRAL FL WITH A WEAK COLD
FRONT TRAILING FROM THE ERN GOMEX/YUCATAN PENINSULA. SECONDARY FRONT
EXTENDING FROM THE RIO GRANDE VALLEY TO NEW ENGLAND. WIDESPREAD DEEP
MOISTURE POOLING WITHIN THE COMBINED FRONTAL TROFS WITH MEAN MEAN RH
VALUES AOA 80PCT THRU THE H100-H50 LYR ACRS THE FL PENINSULA.
ALOFT...STRONG AND ORGANIZED DIVERGENCE DUE TO A 120-140KT JET
STREAK LIFTING UP THE MID ATLC/NEW ENGLAND COAST COUPLING WITH A
100KT ZONAL JET PUSHING INTO THE WRN GOMEX. DEEP LYR OMEGA LIFT AND
NUMEROUS MID LVL VORT MAXES AHEAD OF THE GOMEX SHORT WAVE COMPLETE
THE PRECIP PICTURE.
TODAY-TONIGHT...
REGIONAL JET PATTERN WILL PUSH THE GOMEX LOW ACRS THE PENINSULA BY
EARLY AFTN...ALLOWING A LARGE CONTINENTAL RIDGE OVER THE NATION'S
MIDSECTION TO PUSH INTO THE DEEP SOUTH. AS IT DOES...CENTRAL FL WILL
GAIN THE BACKSIDE OF ITS ASSOCD WEAK COLD FRONT CURRENTLY TRAILING
BACK INTO THE SW GOMEX. ALONG AND N OF I-4...WINDS WILL SHIFT TO THE
N/NW THRU EARLY AFTN WITH SFC GUSTS BTWN 20-25KTS...THEN N/NW
AREAWIDE BY SUNSET WITH GUSTS SUBSIDING. WILL GO WITH A LAKE WIND
ADVISORY AREAWIDE FROM LATE MRNG THRU SUNSET...THOUGH CONDITIONS DO
APPEAR MARGINAL OVER THE INTERIOR.
RAIN SHOWER OVERHEAD WILL PUSH STEADILY E/SE AS THE SFC LOW TRANSITS
INTO THE W ATLC. AREAS ALONG AN N OF THE I-4 CORRIDOR SHOULD SEE
PRECIP ENDING BY EARLY AFTN THOUGH CONSIDERABLE CLOUDS WILL LINGER
BULK OF THE PRECIP WILL PUSH S OF LAKE OKEECHOBEE AND JUPITER INLET
BY SUNSET....THOUGH DVLPG N/NE FLOW AND LINGERING POST-FRONTAL
MOISTURE MAY ALLOW ISOLD LIGHT COASTAL SHRAS TO PUSH ONSHORE S OF
SEBASTIAN INLET OVERNIGHT. TIGHT PGRAD OVERNIGHT AS THE POST FRONTAL
RIDGE DROPS INTO THE DEEP SOUTH...SFC WINDS SHOULD HOLD A STEADY
10MPH OVER THE INTERIOR AND 10-15 ALONG THE COAST.
RAIN COOLED AIR AND CONSIDERABLE CLOUDS WILL KEEP MAX TEMPS IN THE
M/U60S N OF U.S. HWY 192...L/M70S TO THE SOUTH. REINFORCING COLD
FRONT WILL PUSH INTO THE NRN PENINSULA OVERNIGHT...THOUGH THE BULK
OF COLD AIR IS NOT EXPECTED TO MAKE MUCH FURTHER PROGRESS THAN THE
I-4 CORRIDOR BEFORE DAYBREAK WITH MIN TEMPS FALLING INTO THE L/M40S
ALONG AND N OF I-4. S OF I-4...DESPITE N/NE WINDS...MINIMAL COLD AIR
ADVECTION IS EXPECTED DUE TO LINGERING CLOUD COVER AND LIMITED
PROGRESS OF THE REINFORCING FRONT. MIN TEMPS WILL RANGE FROM THE
U40-L50S OVER THE INTERIOR...M/U50S ALONG THE COAST.
FRIDAY...SFC HIGH PRESSURE NEAR THE CAROLINAS WILL SETTLE SE TWD THE
SE ATLC COAST ON FRIDAY WITH NNE WIND VEERING TO NE THROUGH THE DAY.
PRESSURE GRADIENT SHOULD SUPPORT BREEZY CONDITIONS ALONG THE COAST
AND A SLIGHT CHANCE FOR ONSHORE MOVING LIGHT SHOWERS ACROSS THE SRN
TREASURE COAST. SOME MARINE CLOUDINESS WILL MOVE ONSHORE ALONG THE
MARTIN/ST LUCIE COAST...OTHERWISE MOSTLY SUNNY TO PARTLY CLOUDY
SKIES EXPECTED. HIGHS WILL BE BELOW NORMAL IN THE LWR-MID 60S NORTH
AND UPPER 60S/AROUND 70 SOUTH.
FRI NIGHT...SFC HIGH PRESSURE CENTER WILL DROP TO NEAR THE FL-GA
BORDER WITH N/NE SFC WINDS DIMINISHING. MOSTLY CLEAR TO PARTLY
CLOUDY SKIES EXPECTED WITH LOWS IN THE UPPER 40S TO LOWER 50S.
SAT-SUN...THE SFC RIDGE AXIS ACROSS THE NRN PENINSULA WILL PROVIDE
LIGHTER ONSHORE FLOW THIS WEEKEND AND MODERATING TEMPERATURES. HIGHS
SAT IN THE UPPER 60S TO LOWER 70S WILL WARM INTO THE LOWER TO MID 70
SUNDAY. NIGHT TIME LOWS WILL REMAIN BELOW NORMAL IN THE 40S ACROSS
MUCH OF THE AREA SAT NIGHT AND THEN MODERATING INTO THE UPPER 40S TO
LOWER 50S SUNDAY NIGHT.
MON-WED...ANOTHER L/W TROUGH WILL DEEPEN ACROSS THE ERN SEABOARD
EARLY NEXT WEEK BRINGING ANOTHER FRONT THROUGH THE AREA MONDAY
EVENING WITH ANOTHER SHOT OF COOLER AIR TUESDAY WITH VEERING ONSHORE
FLOW AND MODERATING TEMPS INTO WED. THERE DOES NOT APPEAR TO BE A
LOT OF MOISTURE TO WORK WITH AS THE NEXT FRONT MOVES THROUGH THE
AREA SO ONLY LOW RAIN CHANCES ARE EXPECTED MONDAY AFTERNOON AND
MONDAY EVENING. HIGHS WILL WARM INTO THE MID-UPPER 70S AHEAD OF THE
FRONT MONDAY WITH OFFSHORE FLOW AND THEN HIGH TEMPS ARE EXPECTED BACK
INTO THE 60S TO AROUND 70 FOR THE FAR SOUTH TUE/WED BEHIND THE NEXT
FRONT.
&&
.AVIATION...
SFC WNDS: THRU 05/12Z...S/SW 8-12KTS. BTWN 05/12Z-05/15Z...N OF
KTIX-KISM BCMG W/NW 12-15KTS WITH SFC G18-22KTS...S OF KTIX-KISM
S/SW 12-15KTS WITH SFC G18-23KTS. BTWN 05/15-05/18Z...N/NW OF
KTIX-KISM N/NW 12-16KTS WITH SFC G18-22KTS...S OF KTIX-KISM W/NW
15-18KTS WITH SFC G23-26KTS. BTWN 05/21Z-05/24Z...ALL SITES N
14-17KTS WITH SFC G20-25KTS. AFT 06/00Z...ALL SITES N 10-14KTS WITH
OCNL SFC G18-22KTS COASTAL SITES.
VSBYS/WX: THRU 05/15Z...E OF KOMN-KISM MVFR -RA/BR WITH PDS OF IFR
RA...W OF KOMN-KISM LKLY MVFR -RA/BR WITH PDS IFR RA... SLGT CHC
LIFR TSRAS ALL SITES. BTWN 05/18Z...S OF KTIX-KLAL PREVAILING MVFR
-RA/BR WITH PDS OF IFR RA AND SLGT CHC LIFR TSRAS... N OF KTIX-KLAL
LKLY MVFR -RA/BR WITH PDS IFR RA. BTWN 05/18Z-05/21Z...S OF
KTIX-KLAL SCT MVFR SHRAS WITH SLGT CHC IFR TSRAS S OF KVRB-KOBE...N
OF KTIX-KLAL VFR. BTWN 05/21Z-05/24Z...E OF KMLB-KOBE SLGT CHC MVFR
SHRAS...W OF KMLB-KOBE VFR. AFT 06/00Z...SLGT CHC -RA S OF KFPR...
VFR ELSEWHERE.
CIGS: THRU 05/18Z...N OF KTIX-KISM...BTWN FL030-050 WITH AREAS BLO
FL006 THRU 05/14Z...S OF KTIX-KISM BTWN FL040-060 WITH AREAS BTWN
FL015-025. BTWN 05/18Z-05/21Z...N OF KTIX-KISM CIGS LFTG TO
FL030-050...S OF KTIX-KISM BTWN FL010-020 WITH AREA BLO FL010. BTWN
05/21Z-05/24Z...N OF KTIX-KISM BCMG VFR...S OF KTIX-KISM CIGS LFTG
TO FL040-060...CONDS CONTG THRU 06/12Z.
&&
.MARINE...
TODAY-TONIGHT...POOR TO HAZARDOUS BOATING CONDITIONS AS A BROAD SF
LOW PUSHES ACRS THE FL PENINSULA...DRAGGING A WEAK COLD FRONT INTO S
FL BY MID AFTN...THEN INTO THE FL STRAITS BY SUNSET. GENTLE TO
MODERATE S/SW BREEZE THRU DAYBREAK. BTWN SUNRISE AND EARLY
AFTN...SFC WINDS VEERING TO THE N/NW FROM CAPE CANAVERAL NWD...W/NW
FROM CAPE CANAVERAL SWD...FRESHENING TO A MODERATE TO FRESH BREEZE
AREA WIDE SHORTLY AFT SUNRISE. BY LATE AFTN...A FRESH N/NW BREEZE
AREAWIDE...BCMG MODERATE TO FRESH N/NE AFT SUNSET AND CONTG
OVERNIGHT. SEAS 3-4FT NEARSHORE AND 4-6FT OFFSHORE EARLY...BUILDING
TO 4-6FT NEARSHORE AND 5-7FT OFFSHORE BY EARLY AFTN...THEN 6-8FT
NEARSHORE AND 8-10FT OFFSHORE OVERNIGHT. SCA ALREADY IN PLACE IN
ANTICIPATION OF THE DVLPG HAZARDOUS MARINE CONDITIONS.
TIGHT PRESSURE GRADIENT WILL CONTINUE FRIDAY WITH NNE WINDS TO
AROUND 20 KNOTS IN THE MORNING BUILDING SEAS TO 8-10 FT IN THE GULF
STREAM. WINDS WILL VEER FRI NIGHT TO THE NE AND START TO DECREASE
LATE ACROSS NRN SECTIONS BUT SEAS WILL BE SLOWER TO SUBSIDE AND
REMAIN HAZARDOUS ACROSS SRN MARINE ZONES AND THE GULF STREAM WATERS.
HIGHS PRESSURE RIDGE JUST NORTH OF THE AREA THIS WEEKEND WILL
PRODUCE WEAKENING ONSHORE FLOW AND SEAS DECREASING INTO SUNDAY
PROVIDING BETTER BOATING CONDITIONS FOR THE LATTER HALF OF THE
WEEKEND. OFFSHORE FLOW WILL INCREASE MONDAY AHEAD OF THE NEXT FRONT
WITH HAZARDOUS MARINE CONDITIONS REDEVELOPING MONDAY NIGHT INTO
TUESDAY ESPECIALLY OFFSHORE AS THE NEXT FRONT MOVES THROUGH THE AREA.
&&
.FIRE WEATHER...
MIN RHS WILL DROP TO AROUND 40 PERCENT ACROSS WELL INTERIOR SECTIONS
FRIDAY AND SATURDAY AFTERNOONS. NO HEADLINES NEEDED.
&&
.PRELIMINARY POINT TEMPS/POPS...
DAB 63 48 61 44 / 80 0 10 0
MCO 67 47 66 45 / 80 0 10 0
MLB 69 56 67 48 / 90 10 10 10
VRB 71 58 68 49 / 100 10 10 10
LEE 66 43 65 43 / 70 0 0 0
SFB 66 45 65 44 / 80 0 10 0
ORL 67 46 66 46 / 80 0 10 0
FPR 72 58 68 51 / 100 10 20 10
&&
.MLB WATCHES/WARNINGS/ADVISORIES...
FL...LAKE WIND ADVISORY FROM 11 AM THIS MORNING TO 7 PM EST THIS
EVENING FOR COASTAL VOLUSIA-INDIAN RIVER-INLAND VOLUSIA-
MARTIN-NORTHERN BREVARD-NORTHERN LAKE-OKEECHOBEE-ORANGE-
OSCEOLA-SEMINOLE-SOUTHERN BREVARD-SOUTHERN LAKE-ST. LUCIE.
AM...SMALL CRAFT ADVISORY UNTIL 10 AM EST FRIDAY FOR COASTAL WATERS
FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST FRIDAY FOR COASTAL WATERS
FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET OUT 20
NM.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR WATERS FROM
SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET
20 TO 60 NM OFFSHORE.
SMALL CRAFT ADVISORY UNTIL 4 AM EST SATURDAY FOR COASTAL WATERS
FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM.
SMALL CRAFT ADVISORY UNTIL 10 PM EST FRIDAY FOR WATERS FROM
FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO 60 NM
OFFSHORE.
&&
SHORT TERM/AVIATION...BRAGAW
LONG TERM/RADAR....VOLKMERHazardous weather outlook, Feb 5, 5:40 AM EST, 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MELBOURNE FL
540 AM EST THU FEB 5 2015
AMZ550-552-555-570-572-575-FLZ041-044>047-053-054-058-059-064-141-
144-147-052245-
COASTAL WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE
OUT 20 NM-
COASTAL WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN
INLET OUT 20 NM-
COASTAL WATERS FROM SEBASTIAN INLET TO JUPITER INLET OUT 20 NM-
WATERS FROM FLAGLER BEACH TO VOLUSIA BREVARD COUNTY LINE 20 TO
60 NM OFFSHORE-
WATERS FROM VOLUSIA BREVARD COUNTY LINE TO SEBASTIAN INLET 20 TO
60 NM OFFSHORE-
WATERS FROM SEBASTIAN INLET TO JUPITER INLET 20 TO 60 NM OFFSHORE-
INLAND VOLUSIA-NORTHERN LAKE-ORANGE-SEMINOLE-SOUTHERN BREVARD-
OSCEOLA-INDIAN RIVER-OKEECHOBEE-ST. LUCIE-MARTIN-COASTAL VOLUSIA-
SOUTHERN LAKE-NORTHERN BREVARD-
540 AM EST THU FEB 5 2015
THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.
.DAY ONE...TODAY AND TONIGHT.
.THUNDERSTORM IMPACT...
WIDESPREAD SHOWERS WITH ISOLATED EMBEDDED THUNDERSTORMS WILL OCCUR
ACROSS EAST CENTRAL FLORIDA THIS MORNING...MAINLY SOUTH OF THE I-4
CORRIDOR. THE PRIMARY THREAT FROM ANY STORMS THAT DEVELOP WILL BE
CLOUD-TO-GROUND LIGHTNING.
.HIGH WIND IMPACT...BREEZY TO WINDY CONDITIONS WILL PREVAIL TODAY
AS A COOL FRONT SWEEPS THROUGH CENTRAL FLORIDA. SUSTAINED WINDS
BETWEEN 15 AND 20 MPH WILL BE COMMON WITH FREQUENT GUSTS BETWEEN
20 AND 25 MPH. THESE GUSTY WINDS WILL POSE A THREAT FOR BOATERS ON
THE LARGE INLAND LAKES. A LAKE WIND ADVISORY WILL BE IN EFFECT
BETWEEN 11 AM AND 7 PM.
.WIND AND SEA IMPACT...
SOUTH-SOUTHWEST WINDS WILL INCREASE TO 20 TO 25 KNOTS OVER THE
OFFSHORE WATERS AS AN AREA OF LOW PRESSURE MOVES FROM THE GULF OF
MEXICO ACROSS THE FLORIDA PENINSULA AND INTO THE ATLANTIC AROUND
DAYBREAK. WINDS WILL SHIFT TO THE NORTH-NORTHWEST THROUGH MID
AFTERNOON AS A WEAK COLD FRONT SWEEPS INTO SOUTH FLORIDA. SEAS
BEHIND THE FRONT WILL INCREASE TO 6 TO 8 FEET NEAR SHORE AND 8 TO
10 FEET OFFSHORE AFTER SUNSET.
.MARINE THUNDERSTORM GUST IMPACT...
SHOWERS WITH ISOLATED EMBEDDED LIGHTNING STORMS WILL HAVE THE
POTENTIAL OF PRODUCING WIND GUSTS IN EXCESS OF 34 KNOTS AS THEY
MOVE NORTHEAST OVER INLAND LAKES...AS WELL AS THE INTRACOASTAL AND
ATLANTIC WATERS THROUGH EARLY AFTERNOON. RAIN AND STORM ACTIVITY
WILL DIMINISH THROUGH MID AFTERNOON AS A COLD FRONT SWEEPS SOUTH
OF LAKE OKEECHOBEE AND JUPITER INLET.
.RIP CURRENT IMPACT...
A LINGERING EASTERLY SWELL WILL COMBINE WITH A HIGH ASTRONOMICAL
TIDE TO GENERATE A MODERATE RIP CURRENT THREAT ALONG AREA BEACHES
TODAY. THE GREATEST THREAT HIGHEST BETWEEN 11:30 AM AND 6:00 PM
DUE TO TIDAL EFFECTS. CHECK WITH LOCAL BEACH PATROL ABOUT OCEAN
DANGERS WHEN ARRIVING AT THE BEACH AND ONLY ENTER THE CHILLY SURF
NEAR A LIFEGUARD.
.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
A BRISK NORTH TO NORTHEAST BREEZE WILL PREVAIL INTO FRIDAY BEHIND
THE DEPARTING LOW WITH HAZARDOUS BOATING CONDITIONS CONTINUING
THROUGH THE DAY. CONDITIONS WILL OCCUR AS WELL...ESPECIALLY SOUTH
OF SEBASTIAN INLET WHERE MINOR BEACH EROSION MAY OCCUR.
.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY.
BRAGAW
In the hours before
Special weather statement, Feb 5, 5:50 AM EST, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MELBOURNE FL
550 AM EST THU FEB 5 2015
FLZ054-059-064-051130-
INDIAN RIVER-MARTIN-ST. LUCIE-
550 AM EST THU FEB 5 2015
...A SIGNIFICANT WEATHER ADVISORY IS IN EFFECT FOR STRONG WIND GUSTS
OVER SOUTHEASTERN INDIAN RIVER COUNTY...MARTIN COUNTY...EASTERN ST.
LUCIE COUNTY...
* UNTIL 630 AM EST.
AT 545 AM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STORMS CAPABLE OF PRODUCING STRONG WIND GUSTS FROM VERO BEACH TO
NEAR TRADITION. THE STORMS WERE MOVING EAST AT 40 MPH.
LOCATIONS IN THE PATH OF THE STORM WHICH MAY EXPERIENCE STRONG WINDS
INCLUDE INDIAN RIVER ESTATES...SAINT LUCIE WEST AND PORT SAINT LUCIE
THE PRIMARY THREATS WILL BE CLOUD TO GROUND LIGHTNING STRIKES AND
GUSTY WINDS UP TO 45 TO 50 MPH...WHICH CAN CAUSE UNSECURED OBJECTS
TO BLOW AROUND...SNAP TREE LIMBS OR CAPSIZE SMALL BOATS. HEAVY
RAINFALL WILL TEMPORARILY REDUCE VISIBILITY. SEEK SHELTER INDOORS
UNTIL THE STORM PASSES.
BOATERS SHOULD BE AWARE THAT STRONG WIND GUSTS SOMETIMES OCCUR WELL
AWAY FROM THE HEAVY RAIN AND LIGHTNING ASSOCIATED WITH STORMS.
LAT...LON 2696 8051 2737 8052 2775 8040 2759 8032
2759 8031 2745 8028 2728 8019 2727 8019
2721 8015 2716 8015 2697 8008
TIME...MOT...LOC 1048Z 240DEG 35KT 2732 8034
15Thunderstorm Wind, St. Lucie
- When
- February 5, 5:53 AM EST
- Where
- St. Lucie County, 0.69 mi S of White City
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Emergency Manager
- Coordinates
- 27.360, -80.330
Strong winds in association with a line of thunderstorms moved across St. Lucie County early Thursday morning. Straight line winds embedded in part of the line produced minor damage on Ulrich Road (between Oleander Avenue and US-1). Estimated winds of 50 to 60 mph produced damage to several large trees and one home sustained minor roof and soffit damage.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Cold in Pennsylvania, February 5 to 6, 20152 deaths · 4 events
- Flood and High Wind in California, February 5 to 9, 2015$500,000 · 71 kt wind · 10 events
- Blizzard and Winter Storm in Alaska, February 5 to 7, 2015$150,000 · 76 kt wind · 6 events
- High Wind in Wyoming, February 5 to 7, 2015$55,000 · 99 kt wind · 11 events
- High Wind in Wyoming, February 5 to 7, 201576 kt wind · 45 events
- Tornadoes and Damaging Wind in Florida, February 5, 20151 injured · $13,000 · EF1 · 4 events
- Damaging Winds in Florida, February 5, 2015$53,000 · 2 events
- Cold in New York, February 5 to 6, 201512 events
- High Surf in Hawaii, February 5 to 8, 201511 events
- High Wind in Montana, February 5 to 6, 201566 kt wind · 10 events
- Heavy Snow and Winter Weather in Massachusetts, February 5, 20158 events
- High Wind in Montana, February 5 to 7, 201578 kt wind · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 551138.